# SDR S9BA2008029

- Difficulty date: October 22, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N562CP
- Make and model: Dhav DHC6300
- Aircraft serial: 562
- Aircraft time: 19,244 hours, 29,573 cycles
- Engine: Pwa PT6A27
- Engine time: 3,315 hours, 4,957 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: P3015000
- Part serial: PS40031
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE MAKES NOISE WHEN PROP MOVED BY HAND.  REMOVED AND REPLACED RIGHT ENGINE AND PROPELLER AS A QEC ASSEMBLY.  SPLIT ENGINE AT C-FLANGE AND FOUND POWER TURBINE RUB.
